EconPapers    
Economics at your fingertips  
 

Stability and Genericity Results

Alexander J. Zaslavski

Chapter Chapter 9 in Turnpike Phenomenon in Metric Spaces, 2023, pp 297-354 from Springer

Abstract: Abstract In this chapter we continue to study the turnpike phenomenon for the continuous-time optimal control problems on subintervals of half-axis in metric spaces which are discussed in Chap. 8 . For these optimal control problems the turnpike is not a singleton. We show that the turnpike phenomenon is stable under small perturbations of an objective function. Using the Baire category approach we show that for some classes of problems a typical (generic) problem has a turnpike property.

Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-27208-0_9

Ordering information: This item can be ordered from
http://www.springer.com/9783031272080

DOI: 10.1007/978-3-031-27208-0_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-27208-0_9